zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost periodic solutions for an impulsive delay Nicholson’s blowflies model. (English) Zbl 1196.34095
Summary: By means of the contraction mapping principle and Gronwall-Bellman’s inequality, we prove the existence and exponential stability of positive almost periodic solution for an impulsive delay Nicholson’s blowflies model. The main results are illustrated by an example.

MSC:
34K14Almost and pseudo-periodic solutions of functional differential equations
34K45Functional-differential equations with impulses
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] Yan, J.: Global positive periodic solutions of periodic n-species competition systems, J. math. Anal. appl. 356, No. 1, 288-294 (2009) · Zbl 1177.34056 · doi:10.1016/j.jmaa.2009.03.013
[2] Beak, H.: Species extension and permanence of an impulsively controlled two-prey-one-predator system with seasonal effects, Biosystems 98, No. 1, 7-18 (2009)
[3] Wang, J.; Yan, J.: On oscillation of a food-limited population model with impulse and delay, J. math. Anal. appl. 334, No. 1, 349-357 (2007) · Zbl 1115.92061 · doi:10.1016/j.jmaa.2006.12.056
[4] Zhang, H.; Chen, L.; Nieto, J. J.: A delayed epidemic model with stage--structure and pulses for pest management strategy, Nonlinear anal. RWA 9, 1714-1726 (2008) · Zbl 1154.34394 · doi:10.1016/j.nonrwa.2007.05.004
[5] Zeng, G.; Wang, F.; Nieto, J. J.: Complexity of a delayed predator--prey model with impulsive harvest and Holling type II functional response, Adv. complex syst. 11, 77-97 (2008) · Zbl 1168.34052 · doi:10.1142/S0219525908001519
[6] Wei, H.; Jiang, Y.; Song, X.; Su, G. H.; Qiu, S. Z.: Global attractivity and permanence of a SVEIR epidemic model with pulse vaccination and time delay, J. comput. Appl. math. 229, No. 1, 302-312 (2009) · Zbl 1162.92038 · doi:10.1016/j.cam.2008.10.046
[7] Zeng, G.; Chen, L.; Sun, L.: Existence of periodic solution of order one of planar impulsive autonomous system, J. comput. Appl. math. 186, 466-481 (2006) · Zbl 1088.34040 · doi:10.1016/j.cam.2005.03.003
[8] Zhang, J.; Gui, Z.: Periodic solutions of nonautonomous cellular neural networks with impulses and delays, Nonlinear anal. RWA 10, No. 3, 1891-1903 (2009) · Zbl 1160.92005 · doi:10.1016/j.nonrwa.2008.02.029
[9] Li, W.; Chang, Y.; Nieto, J. J.: Solvability of impulsive neutral evolution differential inclusions with state--dependent delay, Math. comput. Modelling 49, No. 9--10, 1920-1927 (2009) · Zbl 1171.34304 · doi:10.1016/j.mcm.2008.12.010
[10] Akhmet, M. U.; Alzabut, J. O.; Zafer, A.: On periodic solutions of linear impulsive differential systems, Dyn. contin. Discrete impuls. Syst. A 15, No. 5, 621-631 (2008) · Zbl 1171.34340
[11] Hernández, E. M.; Henriquez, H. R.; Mckibben, M. A.: Existence results for abstract impulsive second--order neutral functional differential equations, Nonlinear anal. 70, No. 7, 2736-2751 (2009) · Zbl 1173.34049 · doi:10.1016/j.na.2008.03.062
[12] Zhang, L.; Li, H.: Periodicity on a class of neutral impulsive delay system, Appl. math. Comput. 203, No. 1, 178-185 (2008) · Zbl 1166.34332 · doi:10.1016/j.amc.2008.04.019
[13] Saker, S. H.; Alzabut, J. O.: On impulsive delay hematopoiesis model with periodic coefficients, Rocky mountain J. Math. 39, No. 5, 1657-1688 (2009) · Zbl 1179.34092 · doi:10.1216/RMJ-2009-39-5-1657
[14] Alzabut, J. O.; Abdeljawad, T.: Existence and global attractivity of impulsive delay logarithmic model of population dynamics, Appl. math. Comput. 198, No. 1, 463-469 (2008) · Zbl 1163.92033
[15] Ahmad, S.; Stamov, I. M.: Almost necessary and sufficient conditions for survival of species, Nonlinear anal. RWA 5, 219-229 (2004) · Zbl 1080.34035 · doi:10.1016/S1468-1218(03)00037-3
[16] Stamov, G. T.; Stamova, I. M.: Almost periodic solutions for impulsive neutral networks with delay, Appl. math. Modelling 31, 1263-1270 (2007) · Zbl 1136.34332 · doi:10.1016/j.apm.2006.04.008
[17] Stamov, G. T.: Almost periodic solutions of impulsive differential equations with time--varying delay on the PC--space, Nonlinear stud. 14, No. 3, 269-270 (2007) · Zbl 1140.34440
[18] Ahmad, S.; Stamov, G. T.: On almost periodic processes in impulsive competitive systems with delay and impulsive perturbations, Nonlinear anal. RWA 10, No. 5, 2857-2863 (2009) · Zbl 1170.45004 · doi:10.1016/j.nonrwa.2008.09.003
[19] Nicholson, A. J.: An outline of the dynamics of animal populations, Austral. J. Zool. 2, 9-25 (1954)
[20] Gurney, W. S.; Blythe, S. P.; Nisbet, R. M.: Nicholsons blowflies (revisited), Nature 287, 17-21 (1980)
[21] Kocic, V. L.; Ladas, G.: Oscillation and global attractivity in the discrete model of nicholsons blowflies, Appl. anal. 38, 21-31 (1990) · Zbl 0715.39003 · doi:10.1080/00036819008839952
[22] Kulenovic, M. R. S.; Ladas, G.; Sficas, Y. S.: Global attractivity in nicholsons blowflies, Comput. math. Appl. 18, 925-928 (1989) · Zbl 0686.92019
[23] Kulenovic, M. R. S.; Ladas, G.; Sficas, Y. S.: Global attractivity in population dynamics, Appl. anal. 43, 109-124 (1992) · Zbl 0754.34078
[24] Li, J.; Du, C.: Existence of positive periodic solutions for a generalized Nicholson’s blowflies model, J. comput. Appl. math. 221, No. 1, 226-233 (2008) · Zbl 1147.92031 · doi:10.1016/j.cam.2007.10.049
[25] Li, W.; Fan, Y.: Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson’s blowflies model, J. comput. Appl. math. 201, No. 1, 55-68 (2007) · Zbl 1117.34065 · doi:10.1016/j.cam.2006.02.001
[26] Wei, J.; Li, M. Y.: Hopf bifurcation analysis in a delayed Nicholson blowflies equation, Nonlinear anal. 60, No. 7, 1351-1367 (2005) · Zbl 1144.34373 · doi:10.1016/j.na.2003.04.002
[27] Saker, S. H.; Agarwal, S.: Oscillation and global attractivity in a periodic Nicholson’s blowflies model, Math. comput. Modelling 35, 719-731 (2002) · Zbl 1012.34067 · doi:10.1016/S0895-7177(02)00043-2
[28] Zhang, B. G.; Xu, H. X.: A note on the global attractivity of a discrete model of Nicholson’s blowflies, Discrete dyn. Nat. soc. 3, 51-55 (1999) · Zbl 0962.39011 · doi:10.1155/S1026022699000072
[29] So, J. W. H.; Yu, J. S.: On the stability and uniform persistence of a discrete model of Nicholson’s blowflies, J. math. Anal. appl. 193, No. 1, 233-244 (1995) · Zbl 0834.39009 · doi:10.1006/jmaa.1995.1231
[30] So, J. W. H.; Yang, Y.: Dirichlet problem for the diffusive Nicholson’s blowflies equation, J. differential 150, No. 2, 317-348 (1998) · Zbl 0923.35195 · doi:10.1006/jdeq.1998.3489
[31] Thomas, D. M.; Robbins, F.: Analysis of a nonautonomous Nicholson blowfly model, Physica A 273, No. 1--2, 198-211 (1999)
[32] So, J. W. H.; Wu, J.; Yang, Y.: Numerical steady state and Hopf bifurcation analysis on the diffusive Nicholson’s blowflies equation, Appl. math. Comput. 111, No. 1, 53-69 (2000) · Zbl 1028.65138 · doi:10.1016/S0096-3003(99)00063-6
[33] Saker, S. H.: Oscillation of continuous and discrete diffusive delay nicholsons blowflies models, Appl. math. Comput. 167, No. 1, 179-197 (2005) · Zbl 1075.92051 · doi:10.1016/j.amc.2004.06.083
[34] Saker, S. H.; Zhang, B. G.: Oscillation in a discrete partial delay Nicholson’s blowflies model, Math. comput. Modelling 36, No. 9--10, 1021-1026 (2002) · Zbl 1021.92042 · doi:10.1016/S0895-7177(02)00255-8
[35] Saker, S. H.: Oscillation of continuous and discrete diffusive delay nicholsons blowflies models, Appl. math. Comput. 167, No. 1, 179-197 (2005) · Zbl 1075.92051 · doi:10.1016/j.amc.2004.06.083
[36] Yi, T.; Zou, X.: Global attractivity of the diffusive Nicholson blowflies equation with Neumann boundary condition: A non-monotone case, J. differential 245, No. 11, 3376-3388 (2008) · Zbl 1152.35511 · doi:10.1016/j.jde.2008.03.007
[37] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[38] Bainov, D. D.; Covachev, V.: Impulsive differential equations with a small parameter, (1994) · Zbl 0828.34001